MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ETRINSA 8 HF-T; CRT-P

BIOTRONIK SE & CO. KG ETRINSA 8 HF-T; CRT-P
Model Number 394919
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
This device was explanted and replaced due to eri 20 months after implantation.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The pacemaker was returned and analyzed.The memory content demonstrated a normal functionality of the device while implanted and in service.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.There was no indication of a device malfunction.In agreement with the clinical observation, the device interrogation revealed the battery status eri.The archive data and the programmed parameters were inspected.High left ventricular pacing outputs of 6.0 v and 1,5 ms were documented in the archive data.This represents a high current program, which results in a faster discharge of the battery.The amount of charge taken from the battery was verified and the battery condition was found to be as expected.In conclusion, the pacemaker was fully functional.The battery status was anticipated.

Brand Name
ETRINSA 8 HF-T
Common Device Name
CRT-P
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin D-123 59
GM  D-12359
MDR Report Key7656949
Report Number1028232-2018-02271
Device Sequence Number19109606
Product Code NKE
UDI-Device Identifier04035479131777
UDI-Public(01)04035479131777
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number394919
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2018
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer07/16/2018
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR